# SDR ASOA201001134

- Difficulty date: August 15, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 20,741 hours, 17,722 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, FWD J ANGLE ON TRANSVERSE BEAM HAS SEVERAL AREAS OF CORROSION.  REMOVED FS 280 FWD J ANGLE IAW SRM 51-40-11.  LOCATED AND DRILLED NEW ANGLE IAW SRM 51-40-11.  INSTALLED REQUIRED.  INSTALLED NEW SERVICEABLE FWD FLOOR SUPPORT ANGLE AT FS 280 IAW SRM 51-42-06, 51-42-10 AND 51-42-21.
